# SDR EISA98069

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 3425 · Integrated Flight System
- Part: Compass Rack
- Part number: 2589201902
- Condition: Inop
- Location: Compt
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DEPARTING BRUSSELS CAPTAINS HSI HAS COMPASS FLAG IN VIEW AND CO-PILOT RMI OFF FLAG IN VIEW.  AIR TURNBACK TO BRUSSELS. GENERATED FROM PILORT REPORT.  REMOVED AND REPLACED NR 1 COMPASS RACK IAW MM 34-00.  OPS CHECK NORMAL.  (M)
